# SDR 98UAL900148

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165UA
- Make and model: Boeing 747238B
- Aircraft serial: 21658
- Engine: Pwa JT9D7J
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1U11935
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION AND PLACING THE GEAR HANDLE IN THE OFF POSITION THE RIGHT BODY DOOR LIGHT CAME ON, BOTH PRI AND ALT.  NECESSARY TO RECYCLE GEAR TO PUT LIGHT OUT.  *S/D*  FOUND LEVER LOCK CONTACTING RELEASE CAM.  CONTACT PREVENTED INTERNAL LOCK FROM ACTUATING.  REPLACED BODY GEAR DOOR ACTUATOR PER MM 32-33-27.  ADJUSTED TO PROVIDE CLEARANCE.
